Communications in Mathematical Physics

On the Mickelsson-Faddeev extension and unitary representations

Doug Pickrell

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 123, Number 4 (1989), 617-625.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104178985

Mathematical Reviews number (MathSciNet)
MR1006296

Zentralblatt MATH identifier
0688.22003

Subjects
Primary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05]
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 58D15: Manifolds of mappings [See also 46T10, 54C35]

Citation

Pickrell, Doug. On the Mickelsson-Faddeev extension and unitary representations. Communications in Mathematical Physics 123 (1989), no. 4, 617--625. http://projecteuclid.org/euclid.cmp/1104178985.


Export citation